MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; STEROTAXIC ORTHOPEDIC INSTRUMENTATION

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; STEROTAXIC ORTHOPEDIC INSTRUMENTATION
Model Number 109343
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was a cut error of 3.4 degrees following cuts performed using the timini system during tka surgery.The surgeon noticed the cut error and performed a manual cut using the implant manufacturers 2 degree valgus cut block.The final cut error comparing the surgical plan with the post operative x-ray shows 1.4 degrees of varus.Registration was performed and registration points were collected correctly on bone surface per the instructions for use, and therefore, the cut error was not associated with the registration process.Based on the user requirements the surgeon needs to be able to perform tka with an accuracy in the coronal alignment of the tibial component within 3° rmse of a surgical plan.The system did not perform within the user needs given that the pre-corrected alignment was off by 3.4 degrees of varus error.At this time the root cause has not been determined and the investigation is on-going.There was no patient harm reported.
 
Event or Problem Description
During a surgical procedure of the left knee, after performing the tibial cut with the tmini, the surgeon fel that the cut was more varus than planned and that the lateral tibial resection was "under resected" the surgeon then manually resected more of the lateral proximal tibia.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
STEROTAXIC ORTHOPEDIC INSTRUMENTATION
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
denise duchene
47201 lakeview blvd
fremont, CA 94538
8604815113
MDR Report Key21267316
Report Number3000719653-2025-00001
Device Sequence Number8533466
Product Code OLO
UDI-Device IdentifierM9461093430
UDI-PublicM9461093430
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K243285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109343
Device Catalogue Number109343
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown